# SDR REXA2022070801512

- Difficulty date: May 20, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670319423
- Condition: Corroded
- Location: Fs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DOUBLER IS CORRODED AT FS 349.00, STRINGER 18L	INSTALLED NEW DOUBLER (FITTING) IAW CRJ 900 SRM 51-40-11-001-001-A01, #51-42-21-001-001-A01, #51-21-11-001-001-A01
